# SDR AALA202304033887

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 63,229 hours, 26,373 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX UPPER FORWARD SPAR SHEAR FITTING LOCATED AT BS 540 AND LBL 40.87. REPLACED SHEAR FITTING PER AARD 57-10.
